<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 36, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 217—417
On the Finsler spaces with $f$-structure
Hong Suh Park and Il Yong Lee
MSC numbers : 53B40
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 217—224
Hardy-Littlewood maximal functions in Orlicz spaces
Yoon Jae Yoo
MSC numbers : 42B25, 42B30
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 225—231
The generalized Witt algebras using additive maps I
Ki-Bong Nam
MSC numbers : Primary 17B40, 17B65; Secondary 17B56, 17B68
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 233—238
Some remarks on ding's vanishing theorem of $\delta$-invariant and monomial conjecture
Ki Suk Lee
MSC numbers : 13H10, 13C14, 13D02
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 239—246
Local derivations of the polynomial ring over a field
Yong Ho Yon
MSC numbers : 16W25, 08B20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 247—257
Average distances and octahedral norms
Pier Luigi Papini
MSC numbers : 46B03, 46B20, 46B25
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 259—272
The weak law of large numbers for randomly weighted partial sums
Tae Sung Kim, Kyu Hyuck Choi, and Il Hyun Lee
MSC numbers : 60F05, 60E15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 273—285
On a functional equation associated with stochastic distance measures
P. K. Sahoo
MSC numbers : 39B22, 39B32
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 287—303
On the Pruss extension of the Hsu-Robbins-Erdos theorem
Soo Hak Sung
MSC numbers : 60F15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 305—314
On non-proper pseudo-Einstein ruled real hypersurfaces in complex space forms
Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 315—336
A Maschke-type theorem for the graded smash coproduct $C \rtimes k G$
Eun Sup Kim, Young Soo Park, and Suk Bong Yoon
MSC numbers : 16W30, 16S34, 16S40
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 337—342
Cogradients in fuzzy $BCK$-algebras
Hee Sik Kim
MSC numbers : 03E72, 06A06, 06F35
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 343—349
A doubly commuting pair of hyponormal operators
Yong Tae Kim
MSC numbers : Primary 47B20; Secondary 47A13
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 351—355
Essential spectra of Toeplitz operators
M. W. Wong
MSC numbers : Primary 47B35
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 357—361
Estimating convergence factors of Schwarz algorithms for orthogonal spline collocation method
SangDong Kim and SeokChan Kim
MSC numbers : 65N35
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 363—370
Comparison examples on generalized quasi-variational inequalities
SangHo Kum
MSC numbers : 49J40, 47H10
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 371—377
A metric on normed almost linear spaces
Sang Han Lee and Kil-Woung Jun
MSC numbers : 46B99
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 379—388
$\nu$-paths of arcs in regular multipartite tournaments
Tianxing Yao, Yubao Guo, and Kemin Zhang
MSC numbers : 05C20, 05C38
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 389—394
Disk-homogeneous Riemannian manifolds
SungYun Lee
MSC numbers : 53C21, 53B21
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 395—402
On the countable compacta and expansive homeomorphisms
In-Su Kim, Hisao Kato, and Jong-Jin Park
MSC numbers : 54F15, 55M10
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 403—409
The jump number of the product of generalized crowns
Deok Rak Bae, Jong Youl Kim, and Jeh Gwon Lee
MSC numbers : 06A07
Bull. Korean Math. Soc. 1999 Vol. 36, No. 2, 411—417

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd